# SDR C2XA00IA190

- Difficulty date: June 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12019577001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME AFT OF STATION 38 RT FLOORBEAM.  REMOVED SEAT TRACK AND BUTT STRAP AT FRAME STATION 38 TO ACCESS BEAM RIGHT SIDE.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW EMB120 CPM 51-14-00.  FABRICATED REPAIR ANGLE IAW EC5310-01043.  HEAT TREATED IAW EMB120 SRM 51-24-02 TO 2024T3.  TRIMMED, LOCATED AND DRILLED REPAIR ANGLE IAW EMB120 SRM 51-40-04.  ALODINED AND PRIMED REPAIR AREA IAW EMB120 CPM 51-21-04 AND CPM 51-40-00 SEE CONT EXPRESS N/R 287074 FOR BUTT STRAP INSTALLED AND N/R 287072 FOR SEAT TRACK INSTALL.  (M)
